I am a male with a bulbous nose at the tip. It is not too large, nevertheless it is wide and unsightly. I had a perfectly shaped nose until I started to gain weigh. I was about 5'10"/150lbs with a rather straight nose. I gained some weight -5'10"/220lbs- and my nose got bigger in proportion to my face. I have since lost the weight but my nose is rather bulbous. I recently bought some fat loss cream at GNC. Do you think I can spread it on my nose to loose the excess fat?
Topical creams that make claims to either get rid of fat, tighten muscles, rid you of cellulite, etc. don't work. None of them work. They are a waste of money. They contain some kind of menthol so you can "feel" it working, but it is a ruse to relieve you of your money. Sad, but true.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.